• Brenda Brenda
    May 17, 2011
    When Is The Best Time Of Day To Take Zoloft?
    Brenda Brenda
    May 17, 2011

    I just started taking Zoloft 50mg,(5 days ago). I take it at night before bed, but I'm so tired during the day that I thought maybe I should switch to mornings.

    READ MORE

FROM OUR EXPERTS

  • Judy
    Health Guide
    May 17, 2011
    Judy
    Health Guide
    May 17, 2011

    Hi, Brenda.  It might be that in time, the Zoloft won't make you quite as tired and this could be a temporary side effect.  The other thing is, if it's making you too tired during the day when you're taking it at night, I'd be afraid of it being even worse taking it during the day.  You could talk to your doctor about it, or maybe try taking it during the day on a week-end or a time when it's not critical for you to be alert.  A pharmacist might even have some suggestions about it.

     

    Thank you for your question, hope that helped.

  • Cindy Cunningham
    Editor
    August 09, 2014
    Cindy Cunningham
    Editor
    August 09, 2014

    Hi Brenda,

     

    I know you posted this quite awhile ago, but I was wondering if you resolved the problem?  It can take weeks before temporary side effects fade.  Your doctor or psychiatrist can help you figure out ways to lessen these effects.  There are also several medications you can take if one does not work; your doctor should discuss these options with you.

     

    For more information, please check out these articles:

    Zoloft Oral Precautions and Side Effects

    Taking Antidepressants: Myths vs. Facts

     

    Hope you are well!

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.